# SDR FDEA202408161133

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1133
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB17 BETWEEN REAR SPAR   AND STGR2.8 COMPLIED WITH EA: 6-5750-T0380294 P1 REPAIRED THE LH WING CENTER FLAP CRACKED RIB   UPR FLANGE AT RIB17 BETWEEN  REAR SPAR AND STGR2.8. TITLE: WING - FLIGHT SURFACES - LH   CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 17 AND 26 AT STR. 2.6/2.7/2.8- ALI 575306-01-  1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57-50/0356 FOR WORK   DETAILS.
